ライブラリ登録: Guest
Begell Digital Portal Begellデジタルライブラリー 電子書籍 ジャーナル 参考文献と会報 リサーチ集
Telecommunications and Radio Engineering
SJR: 0.202 SNIP: 0.2 CiteScore™: 0.23

ISSN 印刷: 0040-2508
ISSN オンライン: 1943-6009

巻:
巻 78, 2019 巻 77, 2018 巻 76, 2017 巻 75, 2016 巻 74, 2015 巻 73, 2014 巻 72, 2013 巻 71, 2012 巻 70, 2011 巻 69, 2010 巻 68, 2009 巻 67, 2008 巻 66, 2007 巻 65, 2006 巻 64, 2005 巻 63, 2005 巻 62, 2004 巻 61, 2004 巻 60, 2003 巻 59, 2003 巻 58, 2002 巻 57, 2002 巻 56, 2001 巻 55, 2001 巻 54, 2000 巻 53, 1999 巻 52, 1998 巻 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v76.i6.10
pages 461-467

ANALYSIS OF PERIODIC GRATINGS WITH DEFECTS IN THE FORM OF ABSENCE OF A SINGLE STRIP

M. E. Kaliberda
V. Karazin National University of Kharkiv, 4, Svoboda Sq., Kharkov, 61077, Ukraine
Sergey Pogarsky
V.N. Karazin Kharkov National University
A. V. Poznyakov
V. Karazin National University of Kharkiv, 4, Svobody Square, Kharkiv, 61077, Ukraine

要約

The influence of defect in the form of a single strip absence in a periodic strip grating is studied. The mathematical model is based on the method of singular integral equations. The equations are solved by the method of discrete singularities. The scattered field distribution for different values of wavenumber and distance from the grating is represented.


Articles with similar content:

REFLECTING GRATING OF PERFORATED STRIPS AS A FREQUENCY-SELECTIVE SURFACE
Radio Physics and Radio Astronomy, Vol.2, 2011, issue 3
A. A. Kirilenko, L. P. Mospan
The Conformal Mapping Method for Analysis of High-Frequency Electro-Magnetic Fields in Slow-Wave Structures 1. The Case of Large Slow-Downs
Telecommunications and Radio Engineering, Vol.61, 2004, issue 2-6
M. V. Mil'cho
Application of the Factorization Method to the Problem of Wave Diffraction by Two-Dimensional Planar Metal-Dielectric Structures
Telecommunications and Radio Engineering, Vol.59, 2003, issue 7-9
A. D. Barkov
PHYSICAL FEATURES OF MODE BASIS IN OPEN DIELECTRIC STRUCTURES WITH DISCRETE AND CONTINUOUS SPECTRUM
Telecommunications and Radio Engineering, Vol.73, 2014, issue 10
A. Yu. Butrym, M. N. Legenkiy
Asymptotic Solution of a Problem of Electromagnetic Wave Scattering by Perfectly Conducting Cylindrical Object Embedded in a Dielectric Half-Space
Telecommunications and Radio Engineering, Vol.61, 2004, issue 7-12
Oleg ll'ich Sukharevsky, A. Z. Sazonov, A. V. Muzychenko